# SDR AALA201708239005

- Difficulty date: August 3, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON L1 DOOR SILL GIRT BAR ATTACH FITTING DISCOVERED DURING THE ACCOMPLISHMENT OF THE S2 CHECK ON 8/11/2011 AND DETERMINED TO BE WITHIN LIMITS PER EA 200539.  REPLACED FITTING PER A319 SRM 51-72-11 AND DRAWING D53110339, DURING THE CURRENT 3S CHECK.
